# SDR UIEA2012121900556

- Difficulty date: December 15, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 70,835 hours, 13,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE D2/C2/A2 CHECK  IAW EO 4453A295/ SB 747-53A2784 FOUND THE CROWN FRAME WEB AT BS 320 TO BE UNDERSIZED REQUIRING REPLACEMENT.  WHILE ACCOMPLISHING THE WEB REPLACEMENT IAW PART 2 OF EO 4453A295, EGAT NOTICED SEVERAL DEVIATIONS FROM THE SB REQUIREMENTS.  ACCOMPLISHED EI NR T2012A53B-2850 REV 00 AND REV 01.  JOB COMPLETED AND CONDITION CHECKS NORMAL.
